Electron. J. Diff. Eqns., Vol. 2008(2008), No. 53, pp. 1-7.

Continuous version of Filippov's theorem for a Sturm-Liouville type differential inclusion

Aurelian Cernea

Using Bressan-Colombo results, concerning the existence of continuous selections of lower semicontinuous multifunctions with decomposable values, we prove a continuous version of Filippov's theorem for a Sturm-Liuoville differential inclusion. This result allows to obtain a continuous selection of the solution set of the problem considered.

Submitted January 22, 2008. Published April 10, 2008.
Math Subject Classifications: 34A60.
Key Words: Lower semicontinuous multifunction; selection; solution set.

Show me the PDF file (187 KB), TEX file, and other files for this article.

Aurelian Cernea
Faculty of Mathematics and Informatics
University of Bucharest
Academiei 14, 010014 Bucharest, Romania
email: acernea@math.math.unibuc.ro

Return to the EJDE web page